# SDR CALA2022030100538

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 29,922 hours, 2,883 cycles
- System (JASC): 3300 · Lighting System
- Part: Cable
- Part number: 1080190601
- Condition: None
- Location: Pax Seat 31df
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PERFORM EMERGENCY LIGHT SYSTEM FULL TEST FOUND PAX SEAT 30DF TO 35DF EMERGENCY LIGHT NOT COME ON REF HAECO NON-ROUTINE NO.9479642 - ORIGINATED BY EMP EA 4400-01112 REV A OP001 . PERFORMED BY EMP REFER FIM 33-50-F1-W5A-421A-A REV 140 AND SSM 33-51-11-0A-054A-D REV 136 PERFORMED T/S FOUND PAX SEAT 31DF INSEAT WIRE HARNESS FAULTY. THAT HARNESS CONNECTOR J,PIN 02 PUSHED BACK DUE TO THE LOCK BROKEN. REPLACED THE WIRE HARNESS AND PERFORMED EMERGENCY LIGHT SYS FULL TEST. THE RESULT FOUND "PASSED". PAX SEAT 30DF TO 35DF EMERGENCY LIGHT COME ON REFER AMM 33-51-00-07A-343A-A REV 157. SDR SHOULD BE CHANGE TO Y.
